# SDR AALA200810007

- Difficulty date: October 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 50,047 hours, 25,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR HAS 1 INCH AREA OF CORROSION AT G1 GALLEY STATION 154 TO 160. REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER ESO 80559 DATED 10-13-2008 AND AARD 53-20-00-16.
